If someone has addressed this, I couldn't find it...will Prednisone mess with the hcg, or vice-versa?
I think it would depend on the amount you're taking and how accustom your body is to taking it. I've taken predisone on several occasions but not while on hcg. Maybe Barb will have a better answer for you.
Before and almost after photos.... http://hcgdietinfo.com/hcgdietforums.../diet-journey/
That is a tough one bc prednisone causes weight gain It increases your appetite. I took this when I had pneumonia, my doctor warned me of the side effects of an extreme appetite and I brushed it off. A week later I was 10lbs heavier and that weight is hard to lose with just diet and exercise. I would be so full, but scouring the fridge and cabinets looking for food. It was uncontrollable and something I have never experienced before and hope to never again. It was crazy!
But, I take nasonex daily, although the dosage is a lot smaller, it has not affected my losses. I was told to continue taking my allergy med.
Wife & Mommy to 4 kids, 4 years, 11, 13 and 20!
Steroids increase your appetite, and cause serious water retention....both leading to weight gain. Nasal steroids and inhaled steroids are less symptom causing, but prednisone pills.....cause the full on symptoms, not to mention moodiness.
I had to take them in p3 of one of my rounds....I controlled the appetite effects by taking lots of hoodia...it really worked well. I didn't get much water retention, thankfully. But the moodiness hit me about day 3....OMG i hated that!!!! If you need them, take them. If you can control the munchies, the water weight will drop off as soon as you stop them. Hope this helps some Barb
Has anyone taken prednisone and an antibiotic (1000 mg every 24 hours) while in p2? I just did my first shot this morning and have swelling in my head and backbone. Dr. Said he thought acute sinus infection deep in my sinus cavities. Should I start now or wait until after these meds are completed? I can start anytime since I mix myself. Will the hcg keep the hunger away as that is a huge side effect of prednisone and if I gained the weight would it still be difficult as hell to get off or I wouldn't gain it while using hcg or would I just not lose weight at all during the 10 days I'm on the Rx meds?